# SDR DALA201805253574

- Difficulty date: May 20, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-211
- Aircraft serial: 7233
- Aircraft time: 4,671 hours, 2,981 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON , AFT FIXED FAIRING UPPER SPAR WAS CRACKED AT RIB 11.  OTBD ATTACH FLANGE.   REPAIRED IAW AMDS 5450-01052-05A. EM 5450-01052, AD 2016-07-12, AND SRM 5454-12-300-01.
